Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

SINUTAB NON DROWSY TABLETS

SKU: 2874691

£5.39

This medicine is used to relieve the symptoms of colds, flu and allergies including aches, pains, fever, nasal and sinus congestion.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Sinutab Non Drowsy Tablets are formulated to relieve pain and also help with the symptoms of congestion in the sinuses.

These tablets help to provide effective relief from the symptoms of common cold, influenza, hay fever, and sinusitis. They are developed with a non-drowsy formula, helping you go through your day without any feeling of drowsiness.

Key Features of Sinutab Non Drowsy

  • Formulated to relieve pain and congestion
  • Non-drowsy formula
  • Effective relief from the symptoms of the common cold, influenza, hay fever, and sinusitis
  • Double-action formula

Uses / Instructions

Adults:

2 tablets 3 times daily.

Child aged 12 years or older:

1 tablet 3 times daily.

Not to be given under 12 years.

Warnings

  • Do not give to children under 12 years.
  • Do not exceed the stated dose.
  • If symptoms persist consult your doctor.
  • Contains paracetamol so do not take with other paracetamol containing products
  • Immediate medical advice should be sought in the event of an overdose, even if you fell well.
  • If symptoms persist consult your doctor.
  • As with all medicines, if you are pregnant or taking any other medicine consult your doctor or pharmacist before taking this product.

 

Side Effects

Some side effects are listed below.

Very Common (may affect more than 1 in 10 people)

  • Headache

Common (may affect up to 1 in 10 people)

  • Difficulty sleeping, nervousness or dizziness
  • Dry mouth or nausea

See patient information leaflet for a full list of side effects.

Ingredients

Paracetamol 500 mg, Pseudoephedrine hydrochloride 30mg

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

SINUTAB NON DROWSY TABLETS removeVitamin D3 1000IU removeDaktarin Oral Gel removeVITABIOTICS PREGNACARE TABS removeGERMOLOIDS CREAM (55g) removeCalpol Saline Nasal Spray remove
NameSINUTAB NON DROWSY TABLETS removeVitamin D3 1000IU removeDaktarin Oral Gel removeVITABIOTICS PREGNACARE TABS removeGERMOLOIDS CREAM (55g) removeCalpol Saline Nasal Spray remove
Image
SKU2874691384545
Rating
Price£5.39£1.15£7.17£4.89£5.99£5.49
Stock

Out of stock

AvailabilityOut of stock
Add to cart

Add to cart

Add to cart

Read more

Add to cart

Add to cart

Add to cart

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
You're viewing: SINUTAB NON DROWSY TABLETS £5.39
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close